# SDR TWAA0101918

- Difficulty date: January 26, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON FLOOR SUPPORT BETWEEN NUMBER 3 AND 4 TRACKS, STA 1308.  REPLACED FLOOR SUPPORT PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-5.
